MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED POSTERIOR STABILIZED (PS); PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED POSTERIOR STABILIZED (PS); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: articular surface fixed bearing constrained posterior stabilized (cps) right 10 mm height use with tibia sizes c-d / ps femur sizes 6-9 catalog # 42522600510, lot # 64461648; tibia cemented 5 degree stemmed right size d catalog # 42532006702, lot # 64355617; all poly patella cemented 35 mm diameter catalog # 42540000035 ,lot # 64374887; stem extension tapered cemented 14 mm diameter +30 mm length catalog # 42557000114, lot # 64832711; articular surface fixed bearing constrained posterior stabilized (cps) left 12 mm height use with tibia sizes e-f / ps femur sizes 10-11 catalog # 42512600812, lot # 63904814; natural tibia cemented 5 degree stemmed left size e catalog # 42532007101, lot # 64367521; all poly patella cemented 32 mm diameter catalog # 42540000032, lot # 64367722; stem extension tapered cemented 14 mm diameter +30 mm length catalog # 42557000114, lot # 64359223; refobacin bone cement r 1x40-3 3 catalog # 30039400013, lot # a941bk1904; hip kit catalog # 00515048200 ,lot # 64796937; reciprocating saw blade zimmer biomet recip catalog # 12076100ur1, lot # 348875; oscillating saw blade zimmera /synthesa catalog # 19090127af1 ,lot # 372069.Report source: (b)(6).Device evaluated by mfr: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient is experiencing pain and loosen implant three months post implantation.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of x-rays provided.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates loosening and periprosthetic fracture on both knee femur.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR CEMENTED POSTERIOR STABILIZED (PS)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12590795
Report Number3007963827-2021-00228
Device Sequence Number12265561
Product Code JWH
UDI-Device Identifier00889024228818
UDI-Public(01)00889024228818(17)290430(10)64230408
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42500006801
Device Lot Number64230408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale